# SDR SWAA2024050972767

- Difficulty date: April 9, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 65,737 hours, 39,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN FLOOR PANEL BRAKE CRACKED AT BS 540; LBL 1 WL208.<[01] REMOVED AND REPLACED BREAK PANEL BS540 LBL1-LBL25 WL208 I.A.W SRM 51-40-02-0G-0 AND BOEING DWG 143A0060  TASK COMPLETED;[02] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE
